# SDR ARWA20080304

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 91,302 hours, 30,708 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Compass
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FIRST OFFICER'S COMPASS INOPERATIVE.  REMOVED AND REPLACED DIRECTIONAL GYRO NR 2 (DG-2) IN ACCORDANCE WITH M/M 34-21-1 AND RADIO DIRECTION INDICATOR NR 2 (RDI NR 2) IN ACCORDANCE WITH 31-00.  COMPASS GROUND TEST NORMAL IN ACCORDANCE WITH M/M 34-21-0; 34-54-0 AND 34-51-0; 34-52-0.
